Dr Singh who runs his botox clinic in Stevenage, Hertfordshire, in his latest blog shares his thoughts on dermal fillers side effects.
What are the possible side effects from using Dermal Fillers?
There are a number of dermal fillers available on the market and each has its own possible side effects. It is very rare to have any side effect however each will depend on the type of dermal filler you use and the length of time one is exposed to the filler.
Just like any product or goods bought, always use a trusted, reputable and skilled Doctor in this field, who purchases the dermal filler for a reputable and trusted manufacturer whom produce excellent quality products.
The dermal filler treatment is not very painful however this also depends on your own personal pain threshold. If you have any concerns or feel anxious please discuss this with your doctor prior to the treatment taking place. The most common side effects of using dermal filler are bruising, bleeding, and redness around the injected area. Other rare side effects that have been recorded are skin discolouration, viral infection, bacterial infection and skin ulceration in the injected area.
It is important to remember that these side effects are expected soon after the dermal filler treatment, and will disappear within a period of two to three days. If any of the above side effects persist or worsen please seek medical attention to make sure everything is normal and there are no problems.
There have been occasions, very few when side effects have showed up much later after the filler has been used. This can come in the form of lumps under the skin.
It is extremely rare to experience any side effects from dermal fillers
For more information about dermal fillers hertfordshire, please call us on 01438 300111